# SDR CA040803002

- Difficulty date: July 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 31,584 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 582855
- Part serial: C7815
- Condition: Failed
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT,  NR 4 PROP INDICATED 97 PERCENT PITCH LOCK CHECK WAS CARRIED OUT AND ENGINE SHUTDOWN.  PROPELLER VALVE WAS REPLACED,  AIRCRAFT GROUND RUN AND RETURNED TO SERVICE.
